# SDR 97ZZZX2365

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Part number: 758073102
- Condition: Mismodified
- Location: Acm Turbine
- Component: R72EC53A
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF.  FR26481.  AIR LEAKING AROUND FORWARD CASE.  AFTER EVALUATION AND ANALYSIS, DETERMINED ACM HOUSING HAD UNAUTHORIZED MODIFICATION DONE OUTSIDE OF HAMILTON STANDARD.  IT WAS MODIFIED FROM A R72/EC53A HOUSING (MILITARY APPLICATION ONLY) TO ACCOMODATE R80/EC35A PARTS AND COMPONENTS.
